# SDR CA990311078

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: LJ75505
- Condition: Separated
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT ENGINE OIL ACCESS PANEL MISSING AFTER FLIGHT.  REPLACED.
